Birth control gave me stretch marks. I gained 10 pounds in a month and all in my butt and hips. Since the weight gain was so rapid I now have stretch marks. Could this be from water or fat? I have an extremely fast metabolism so I am having a hard time believing it is fat...Also what is the best way to get rid of the stretch marks?
Welcome to ehealthforum,
The hormonal content of birth control pills can affect the body fat distribution giving you a more âwomanly shapeâ. You can consider using ointments to lighten the stretch marks and go ahead with consulting a dermatologist to see if these can be helped. Weight gain is also a common side effect of the birth control pills. You can also consider stopping with these pills and request for alternate ones (with different dosage) to help you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Skin , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.